# SDR 97ZZZX1256

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6854857
- Condition: Worn
- Location: Tach Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER DRIVE END WORN ABOUT .040 INCH.
